U.S. doctors online nowAsk doctors free
OR
A 25-year-old female asked:

Is it appropriate to prescribe oral contraceptive for boys w/acne? instead of systemic antibiotics in an effort to limit abx use for social good.

1 doctor answer2 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
No oral: Contraceptive for boys. It would be a bad idea to give oral contraceptive to a boy and it is likely to make acne worse any way. If the acne is bad, please see a doctor. If you are a first year student, talk to a dermatologist at your school.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.